# SDR CA080314006

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,162 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Cracked
- Part time: 33,905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT WORK CARD TO REMOVE COMPONENT IT WAS DISCOVERED THERE WAS A 6 INCH CRACK ON THE INNER SIDE OF THE CHAMBER. (TC NR 20080314006)
